Stability results for obstacle problems with measure data

Chiara Leone

Annales de l'I.H.P. Analyse non linéaire (2005)

  • Volume: 22, Issue: 6, page 679-704
  • ISSN: 0294-1449

How to cite


Leone, Chiara. "Stability results for obstacle problems with measure data." Annales de l'I.H.P. Analyse non linéaire 22.6 (2005): 679-704. <>.

author = {Leone, Chiara},
journal = {Annales de l'I.H.P. Analyse non linéaire},
language = {eng},
number = {6},
pages = {679-704},
publisher = {Elsevier},
title = {Stability results for obstacle problems with measure data},
url = {},
volume = {22},
year = {2005},

AU - Leone, Chiara
TI - Stability results for obstacle problems with measure data
JO - Annales de l'I.H.P. Analyse non linéaire
PY - 2005
PB - Elsevier
VL - 22
IS - 6
SP - 679
EP - 704
LA - eng
UR -
ER -


  1. [1] Attouch H., Picard C., Problemes variationnels et theorie du potential non lineaire, Ann. Faculté Sci. Toùlouse1 (1979) 89-136. Zbl0418.49012MR554374
  2. [2] Benedetto J.J., Real Variable and Integration, Teubner, Stuttgart, 1976. Zbl0336.26001MR580297
  3. [3] Benilan L., Boccardo L., Galloüet T., Gariepy R., Pierre M., Vazquez J.L., An L 1 theory of existence and uniqueness of nonlinear elliptic equations, Ann. Scuola Norm. Sup. Pisa22 (1995) 240-273. Zbl0866.35037
  4. [4] Boccardo L., Homogenization and continuous dependence for Dirichlet problems in L 1 , in: Partial Differential Equation Methods in Control and Shape Analysis, Lecture Notes in Pure and Appl. Math., vol. 188, Dekker, New York, 1997, pp. 41-52. Zbl0891.35009MR1452883
  5. [5] L. Boccardo, G.R. Cirmi, Existence and uniqueness of solutions of unilateral problems with L 1 -data, Manuscript. Zbl0958.47038
  6. [6] Boccardo L., Galloüet T., Problèmes unilatéraux avec données dans L 1 , C. R. Acad. Sci. Paris Sér. I311 (1990) 617-619. Zbl0715.49013MR1081418
  7. [7] Boccardo L., Galloüet T., Orsina L., Existence and uniqueness of entropy solutions for nonlinear elliptic equations with measure data, Ann. Inst. H. Poincaré13 (1996) 539-551. Zbl0857.35126MR1409661
  8. [8] Boccardo L., Murat F., Homogenization of nonlinear unilateral problems, in: Composite media and homogenization theory, Progr. Nonlinear Differential Equations Appl., vol. 5, Birkhäuser Boston, Boston, 1991, pp. 81-105. Zbl0749.49009MR1145746
  9. [9] Boccardo L., Murat F., Nouveaux résultats de convergence dans des problèmes unilateraux, in: Nonlinear Partial Differential Equations and their Applications (Collège de France seminar), Pitman Res. Notes Math., vol. 60, 1962, pp. 64-85. Zbl0484.49009MR652507
  10. [10] Casado Diaz J., Dal Maso G., A weak notion of convergence in capacity with applications to thin obstacle problems, in: Calculus of Variation and Related Topics (Proceedings Haifa, Israel), Pitman Res. Notes Math. Ser., 1999. Zbl0959.49014
  11. [11] Chiadò Piat V., Defranceschi A., Asymptotic behaviour of quasi-linear problems with Neumann boundary conditions on perforated domains, Appl. Anal.36 (1990) 65-87. Zbl0671.35016MR1040879
  12. [12] R. Cirmi, Convergence of the solutions of nonlinear obstacle problems with L 1 -data, Manuscript, 1999. 
  13. [13] Dall'Aglio P., Leone C., Obstacle problems with measure data and linear operators, Potential Anal.17 (2002) 45-64. Zbl1290.35131MR1906408
  14. [14] Dal Maso G., On the integral representation of certain local functionals, Ricerche Mat.32 (1983) 85-113. Zbl0543.49001MR740203
  15. [15] Dal Maso G., Some necessary and sufficient conditions for the convergence of sequences of unilateral convex sets, J. Funct. Anal.62 (1985) 119-159. Zbl0582.49008MR791845
  16. [16] Dal Maso G., Defranceschi A., Convergence of unilateral problems for monotone operators, J. Anal. Mat.53 (1989) 269-289. Zbl0726.35048MR1014990
  17. [17] Del Vecchio T., On the homogenization of a class of pseudomonotone operators in divergence form, Boll. Un. Mat. Ital.7 (1991) 369-388. Zbl0777.47026MR1111128
  18. [18] Kinderlehrer D., Stampacchia G., An Introduction to Variational Inequalities and their Applications, Academic Press, New York, 1980. Zbl0457.35001MR567696
  19. [19] Leone C., Existence and uniqueness of solutions for nonlinear obstacle problems with measure data, Nonlinear Anal.43 (2000) 199-215. Zbl0967.35056MR1790102
  20. [20] Leone C., On a class of nonlinear obstacle problems with measure data, Commun. Partial Differential Equations25 (2000) 2259-2286. Zbl0969.35069MR1789927
  21. [21] Leone C., Porretta A., Entropy solutions for nonlinear elliptic equations in L 1 , Nonlinear Anal.32 (1998) 325-334. Zbl1155.35352MR1610574
  22. [22] Lions J.L., Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Gauthier-Villars, Paris, 1969. Zbl0189.40603MR259693
  23. [23] Mosco U., Convergence of convex sets and of solutions of variational inequalities, Adv. in Math.3 (1969) 510-585. Zbl0192.49101MR298508
  24. [24] L. Tartar, Cours Peccot au Collège de France, Paris 1977. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.